# SDR SWAA2019110638627

- Difficulty date: October 28, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 60,078 hours, 26,240 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Defective
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OUTBOARD FLASHLIGHT WILL NOT TURN OFF. / REMOVED AND REPLACED FLASH LIGHT ASSY AFT O/B IAW SOPM 20-50-01.
